# SDR UPS02237610

- Difficulty date: February 12, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A UPON LEVELING AT FLT LEVEL 280 AMBER MAIN CARGO DOOR LIGHT ILLUMINATED, FOLLOWED APPROPRIATE EMERGENCY PROCEDURES.  DESCENDED TO AIRCRAFT ALTITUDE 17,000, CABIN ALTITUDE 7,000.  MAIN CARGO DOOR LIGHT WENT OUT.  ADJ AFT MAIN CARGO DOOR MICROSWITCH IAW B727-100 M/M 52-70-01 PG 509.  OPS CHECKS GOOD.
